Spot-On Flea & Tick Toxicity
Spot-On Flea & Tick Products Alleged to Cause Serious Harm to Dogs and Cats
Pet Pharmaceutical Industry Under Fire in Multiple New Jersey Class Action Lawsuits…
NEWARK, N.J., Dec. 8, 2011 /PRNewswire via COMTEX/ - There is a growing sense of moral outrage and alarming statistics from consumers and pet advocates alike after over 75,000 complaints about the products have been reported to the EPA and nothing has been done to change the advertising, marketing or labeling of the products to alert pet owners of the possible serious side-effects. What's chilling is that those numbers only reflect what has been reported, the actual number of incidents may be much, much higher.
How to tell if your pet has been poisoned
Symptoms of poisoning by flea/tick treatments may include salivating, dilated pupils, tremors, vomiting, hiding, shivering, convulsions, and skin irritation.
What to do if your pet has been poisoned
If you suspect your pet may have suffered negative health effects as a result of a flea product, consult with your veterinarian immediately. Be sure to report all such incidents to the EPA's National Pesticide Telecommunications Network at 800-858-7378.